Vol. 1, No. 1, 2019

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
Author Index
Editorial Login
To Appear
ISSN (electronic): 2578-5885
ISSN (print): 2578-5893
Other MSP Journals
Semiclassical resolvent estimates for bounded potentials
1–25

Frédéric Klopp and Martin Vogel

The quantum Sabine law for resonances in transmission problems
27–100

Jeffrey Galkowski

Dispersive estimates for the wave equation on Riemannian manifolds of bounded curvature
101–148

Yuanlong Chen and Hart F. Smith